# SDR DALA2022122608368

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 7,263 hours, 892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 IS NOT OPENING.   DUE TO THIN FROZEN ICE ON SIDES OF THE DOOR. HEATEN UP CABIN TEMP. OPEN & CLOSED THE DOOR 1L CHKD OK. DOOR SEAL IN GOOD CONDITION.
